# SDR SWAA2021090799881

- Difficulty date: July 29, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 60,608 hours, 35,906 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Rt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INBOARD TRAILING EDGE CORRUGATED PLATE LOCATED IRSS 241 AT RT WING ; 2021-341291 / [01] REMOVED CORRUGATED PLATE LOCATED IRSS 241 AT RT WING (1 EA) IAW B737-700 51-40-02 AND PERFORMED VISUAL INSPECTION AND NOT FOUND MORE DAMAGE.; [02] COMPLETED STEP 1; [03] OBTAINED OK TO INSTALL NEW CORRUGATED PLATE LOCATED INBOARD TRAILING EDGE IRSS 241 AT RT WING WING (1 EA) AND FASTENER; [04] OK GRANTED STEP 3; [05] INSTALLED NEW CORRUGATED PLATE LOCATED IRSS 241 AT RT WING IAW B737-700 SRM 51-10-02 STEP 9 B737-700 SRM 51-40-02 AND B737-700 DWG 115A2001 REV A.; [06] INSTALLED NEW CORRUGATED PLATE LOCATED INBOARD TRAILING EDGE IRSS 241 AT RT WING IAW B737-700 SRM 51-10-02 STEP 9; SRM 51-40-02 AND DWG 115A2001 SHEET 1 REV B.; [07] REPLACED CORRUGATED PLATE LOCATED INBOARD TRAILING EDGE IRSS 241 AT RT WING IAW B737-700 SRM 51-10-02 STEP 9; SRM 51-40-02 AND DWG 115A2001 SHEET 1 REV B.; [08] STEP 6;7 COMPLETED; [09] TASK COMPLETED
